# SDR COMA0660511

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 31,412 hours, 29,760 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5590 - LOW PRESSURE AND LOSS OF ALL FLUID NOTED FOR HYD SYSTEM NR 3.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED O-RINGS ON PUMP ACOUSTIC FILTER, NO FURTHER DEFECTS NOTED.
